# SDR FDEA201104181515

- Difficulty date: April 18, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,583 hours, 36,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651842043
- Condition: Cracked
- Location: Bs 340 S5r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STR 5R, STA 340 AT 9G BULKHEAD FWD SIDE.  CUTOUT DAMAGED STRINGER, FABRICATED REPAIR PARTS (FILLER AND SPLICE).  INSTALLED NEW REPAIR PARTS AT STRINGER 5R, BS 340 IAW SRM 53-10-3, FIG 1.
